Anyone else suffering post chemo flushing/face redness?

I suffer the most horrible red burning face for the first 4 days after my ABVD chemo. I've done some looking online and see that people on BC chemotherapy seem to get this because of the hormones, but can't see abyone with lymphoma treatment really talking about it.

Anyway, I just wondered if anyone has tips on how to ease it or cope ? My face constantly feels on fire those days and is bright red and glowing. I've had 6 sessions of chemo and I get this every time so I know it's normal for me. But any tips would be so gratefully appreciated!

Ive tried ice blocks but they make it almost worse because one I take them off my face it seems even hotter! Ah dear.

Thanks in advance :)

Rose

Parents
  • Hi there, I hope you are well. This is something that started for me today, my face feels like it is on fire after my 1st chemo session yesterday. Did you manage to find a solution or way to cope? It did fade away for a few hours earlier but has since come back. I too have tried cold compress but no joy.

    Take Care 

Reply
  • Hi there, I hope you are well. This is something that started for me today, my face feels like it is on fire after my 1st chemo session yesterday. Did you manage to find a solution or way to cope? It did fade away for a few hours earlier but has since come back. I too have tried cold compress but no joy.

    Take Care 

Children